Many of us don’t pay any focus on the changes in our urine. But, it is necessary to distinguish between bad and the good smell and color.
The urine contains salt, water, and chemicals such as for example uric acid and urea, or in other words, the liquid waste. This waste materials might help filter the poisons from the liver and bloodstream. Therefore, a healthy urine means a healthy body.
In addition, various changes in the system from illness, foods, and medications can highly affect the urine. A normal and healthy urine is the one with gold or pale yellow color. The pigment that produces the color is urochrome.
Furthermore, the color changes depending on what and how much you consume. If you drink fewer fluids, like water, for example, the color of the urine can become more concentrated. So, dehydration can make the color amber.
ABNORMAL URINE COLORS
There are sometimes when the urine can drastically change colors, like blue, red, dark brown, green, or cloudy white. These colors are not normal. In addition, there are many causes that can develop this unusual color.
For example, taking some inappropriate medications, certain foods, getting an infection, injury, or a serious medical condition. Therefore, you should seek medical attention, if you experience any of these changes in your system.
Here are some of the unusual urine colors that you should know about.
If your urine turns orange, it might mean that you have consumed too much vitamin B2 meds, the antibiotic isoniazid, or the UTI drug phenazopyridine. Also, it could be a sign of dehydration or a problem with the liver. Nevertheless, you should seek medical attention.
PINK TO REDDISH
Some harmless foods can cause this change in the urine, like eating too many carrots, beets, rhubarb, or blackberries. However, some medications like the antibiotic rifampin might cause the coloration as well.
Whatever the case, you should consult with your doctor to see if you have prostate problems, tumor, or a kidney disease.
If your urine looks foamy at all times, you must visit the doctor. This might mean that you have problems with the kidneys.
GREEN OR BLUE
If you have taken medications such as promethazine or the anesthetic propofol, they could change the pigment of the urine. Therefore, you should consult with a medical professional if these changes don’t disappear in time.
In the end, you should always be aware of any changes that might happen to your urine. Whether they may appear due to eating too much food or taking some new meds, you should always consult with a doctor.
Besides, any discharge, side pain, or vomiting, might mean that you have some problems in your body that need checking.